People‎ > ‎Faculty Members‎ > ‎

Dhaifalla K. Al-Mutairi

   
    General Information (Chairman)
    
    Name:  Dhaifalla K. Al-Mutairi
    Rank:   Professor   
    E-mail: dhaif@stat.kuniv.edu    
    Tel:    (+965) 2 498 5338  
 
 
 





Academic Credentials:
  • Ph.D. (OR / Statistics) 1991, George Washington University, Washington, DC, USA. 
  • M.Sc. (OR) 1987, George Washington University, Washington, DC, USA.
  • B.Sc. (Industrial Eng.) 1983, North Carolina State University, Greensboro, NC, USA.
 Research Interests:
  • Applied Statistics
  • Applied Stochastic Processes
  • Accelerated Life Testing
  • Bayesian Inference, Statistical Dependence
  • Random Environments, Reliability Analysis and Inventory Control  
Selected Publications:

Al-Mutairi, D.K., Ghitany, M.E., Kundu, D.
Weighted weibull distribution: Bivariate and multivariate cases
(2018) Brazilian Journal of Probability and Statistics, 32 (1), pp. 20-43. 

Ahsanullah, M., Ghitany, M.E., Al-Mutairi, D.K.
Characterization of Lindley distribution by truncated moments
(2017) Communications in Statistics - Theory and Methods, 46 (12), pp. 6222-6227. 

Raqab, M.Z., Al-Jarallah, R.A., Al-Mutairi, D.K.
Closeness of Lindley distribution to Weibull and gamma distributions
(2017) Communications for Statistical Applications and Methods, 24 (2), pp. 129-142. 

Nanda, A.K., Hazra, N.K., Al-Mutairi, D.K., Ghitany, M.E.
On some generalized ageing orderings
(2017) Communications in Statistics - Theory and Methods, 46 (11), pp. 5273-5291. 

Raqab, M.Z., Al-Mutairi, D.K.
Inferential analysis for the reliability parameter based on the three-parameter Lindley distribution
(2016) Communications in Statistics - Theory and Methods, 45 (16), pp. 4923-4936. 

Al-Mutairi, D.K., Ghitany, M.E., Kundu, D.
Inferences on stress-strength reliability from weighted lindley distributions
(2015) Communications in Statistics - Theory and Methods, 44 (19), pp. 4096-4113. 

Ghitany, M.E., Al-Mutairi, D.K., Aboukhamseen, S.M.
Estimation of the reliability of a stress-strength system from power lindley distributions
(2015) Communications in Statistics: Simulation and Computation, 44 (1), pp. 118-136. 

Al-Mutairi, D.K., Ghitany, M.E., Kundu, D.
Inferences on stress-strength reliability from lindley distributions
(2013) Communications in Statistics - Theory and Methods, 42 (8), pp. 1443-1463. 

Ghitany, M.E., Al-Mutairi, D.K., Balakrishnan, N., Al-Enezi, L.J.
Power Lindley distribution and associated inference
(2013) Computational Statistics and Data Analysis, 64, pp. 20-33. 

Gupta, R.C., Ghitany, M.E., Al-Mutairi, D.K.
Estimation of reliability in a parallel system with random sample size
(2012) Mathematics and Computers in Simulation, 83, pp. 44-55. 


(updated March 2019)